Demazin Cold Relief Syrup is specifically formulated to provide relief from runny nose, blocked nose and sinus, sneezing and watery, itchy eyes.
Does not contain: Colours, lactose, gluten, aspirin or paracetamol
- Adults and children 12 years and over: 15 mL every 6 hours; Maximum daily dose: 60 mL
- Children 6–11 years: 8–15 mL every 6–8 hours; Maximum daily dose: 32-60 mL
Do not use in children 6 - 11 years old, except on the advice of a doctor, pharmacist or nurse practitioner.
Each 5 mL of syrup contains:
- Chlorphenamine maleate 1.25 mg
- Phenylephrine hydrochloride 2.5 mg
PHARMACY ONLY MEDICINE
- Do not use in the children under 6 years of age
- Do not use in children 6 - 11 years old, except on the advice of a doctor, pharmacist or nurse practitioner.
- This medicine may cause drowsiness. If affected do not drive or operate machinery. Avoid alcohol
- Phenylephrine may cause sleeplessness
- Consult your doctor or pharmacist before use:
- if you have high blood pressure
- if you have heart problems
- if you are taking antidepressant medication
- with any other medicines
- if you are pregnant or breastfeeding
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.